# SDR UALA2011041401804

- Difficulty date: April 13, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 61,366 hours, 22,757 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV VISIT CORROSION WAS FOUND AT FUSELAGE SKIN SURFACE BS746 THRU BS780 BETWEEN S17L - S22L.  MAJOR REPAIR ACCOMPLISHED, REPAIRED UNDER UA EVA 80762 WITHOUT DEVIATION.  A NEW FORM 8100-9 SHOWING COMPLIANCE TO 14CFR 25.571 AND 26.43 (D) WITHIN 24 MONTHS FROM APR 12, 2011 IN ORDER FOR THE REPAIR TO REMAIN VALID AND ACFT TO REMAIN AIRWORTHY.  DROP DEAD DATE IS APR 12, 2013.
